MathSciNet Relay Station
MathSciNet bibliographic data
MR2062736 37B10 (37D45 54H20)
Shi, Yuming; Chen, Guanrong Chaos of discrete dynamical systems in complete metric spaces. Chaos Solitons Fractals 22 (2004), no. 3, 555–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement